# SDR F3LA202506040243

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 07204
- Aircraft time: 28,115 hours, 12,145 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 21,032 hours, 9,153 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AC WAS PULLED OOS FOR THIS EVENT. REFERENCE LP469159 ITEM 1, DIRTY SOCK/OILY SMELL ON TAXI OUT. SMELL WORSENDED W/ENG 1 THROTTLE UP.   PERFORMED TSM 05-50-00-810-831-A. IDENTIFIED #1 ENG AS SOURCE OF ODOR. FOUND OIL WETTING IN HPC. PERFORMED ENG WAS PER AMM 72-00-00-100-028-A. NO OIL REMAINS.PERFORMED LEVEL A DECON FOR ENG 1 ECS, NO ODOR REMAINS. REF NRS 137526 AND 137426 FOR PARTIAL WORK PERFORMED AND INC0150428 FOR ENGINEERING DIRECTION.
